The Logarithmic Mean Revisited

Jameson, G. and Mercer, P.R. (2019) The Logarithmic Mean Revisited. American Mathematical Monthly, 126 (7). pp. 641-645. ISSN 0002-9890

[img]
Text (logmean.amm)
logmean.amm.pdf - Accepted Version
Available under License Creative Commons Attribution-NonCommercial.

Download (130kB)

Abstract

We present a simple method for establishing several inequalities relating to logarithmic means.

Item Type:
Journal Article
Journal or Publication Title:
American Mathematical Monthly
Additional Information:
This is an Accepted Manuscript of an article published by Taylor & Francis in The American Mathematical Monthly on 9/07/2019, available online: https://www.tandfonline.com/doi/full/10.1080/00029890.2019.1605799
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
135779
Deposited By:
Deposited On:
06 Aug 2019 11:00
Refereed?:
Yes
Published?:
Published
Last Modified:
18 Sep 2020 05:04